# SDR DL73K002483

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 48,221 hours, 38,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655820
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE RH FRAME AT FS 907 WAS FOUND WITH A SMALL PILOT HOLES   ADJACENT TO FOUR OF THE FIVE HOLES COMMOJN TO THE FRAME SPLICE BETWEEN STR 13R AND 14R.  THE PILOT HOLES WERE IN THE    SIDE FRAME ONLY.  THE FRAME WAS CUT ABOVE STR 15R AND A NEW SECTION WAS SPLICED IN PER ERA 396540-14 AT HMV.
